# SDR DALA2017022301534

- Difficulty date: February 23, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N394DL
- Make and model: Boeing 767324
- Aircraft serial: 27394
- Aircraft time: 90,768 hours, 14,116 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 955 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WW FWD BULKHEAD FRAME AT BS 955 RBL 80 - 88 FOUND CORRODED.  REPAIRED IAW ER/A 551309-14.
